# SDR I5PA2021080475701

- Difficulty date: August 4, 2021
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N757QM
- Make and model: Boeing 757-29J
- Aircraft serial: 27203
- Aircraft time: 62,587 hours, 33,284 cycles
- Engine: Pwa PW2037
- Engine time: 55,686 hours, 19,466 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Pilot Valve
- Part number: 33990047
- Part serial: 861C
- Condition: Faulted
- Location: Lt Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENG BLEED OFF AT FLIGHT IDLE. DISCREPANCY WAS DUE TO A CONFIRMED HP PILOT WHICH WAS REPLACED AND CONFIRMED OPRATIONAL DURING ENGINE RUNS.
